# SDR AALA202105188579

- Difficulty date: May 15, 2021
- Submitted: May 18, 2021
- Operation: Air carrier
- Aircraft: N653AW
- Make and model: Airbus A320-232
- Aircraft serial: 1003
- Aircraft time: 73,647 hours, 28,986 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Elevator
- Part time: 64,269 hours, 25,277 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT ELEVATOR EXCEEDED LIMITS OF WATER EGRESS (OVER 25% ON TOPSKIN). ALSO DELAMINATION IN SEVERAL AREAS. REPLACED ELEVATOR PER JOB CARD 26L30027001.
